Format

Send to

Choose Destination
Am J Cardiol. 1997 Jan 15;79(2):242-5.

Abnormal ventricular repolarization mimicking myocardial infarction after heterocyclic antidepressant overdose.

Author information

1
Cattedra di Cardiologia, Università degli Studi di Parma, Italy.

Abstract

In 2 young adult women who experienced acute heterocyclic antidepressant intoxication, we found a quite unusual electrocardiographic pattern characterized by abnormal ST-tract elevation in the right precordial leads associated with a marked QRS widening (right bundle branch block and left anterior fascicular block type). Because serum electrolyte imbalance and acute myocardial ischemic events were excluded, the mechanism by which antidepressant overdose may produce such elevation of the ST tract remains unclear.

PMID:
9193039
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center